MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS SECONDARY SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS SECONDARY SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number MS3500-15
Medical Device Problem Code Partial Blockage (1065)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/10/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A2.Patient¿s birthday was not provided, (b)(6) xxxx was used based on age of patient.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd alaris secondary set was occluded the following information was received by the initial reporter with the following verbatim: we have had multiple issues with this secondary tubing not infusing medications.This medication started dripping in the chamber when the registered nurse (rn) started the medication, but when rn returned it had stopped infusing, and the iv pump was pulling from primary fluid bag.Usually this issue is with glass vials, but this event was with a medication bag.There are extensive instructions for priming this tubing, and rn says all steps were followed appropriately.
 
Additional Manufacturer Narrative
No product or photo was returned by the customer.The customer complaint of flow issues - fluid blockage could not be verified due to the product not being returned for failure investigation.A device history record review for material# ms3500-15 and lot# 24033261 was performed.The search showed that a total of 24,053 units in 1 lot number was built on 14mar2024.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.
 
Event or Problem Description
Material#: ms3500-15 batch#: 24033261 it was reported by the customer that we have had multiple issues with this secondary tubing not infusing medications.This medication started dripping in the chamber when the registered nurse (rn) started the medication, but when rn returned it had stopped infusing, and the iv pump was pulling from primary fluid bag.Usually this issue is with glass vials, but this event was with a medication bag.There are extensive instructions for priming this tubing, and rn says all steps were followed appropriately.Verbatim: rcc received a complaint via email.Email(s) attached.We have had multiple issues with this secondary tubing not infusing medications.This medication started dripping in the chamber when the registered nurse (rn) started the medication, but when rn returned it had stopped infusing, and the iv pump was pulling from primary fluid bag.Usually this issue is with glass vials, but this event was with a medication bag.There are extensive instructions for priming this tubing, and rn says all steps were followed appropriately.

Brand Name
BD ALARIS SECONDARY SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20541634
Report Number9616066-2024-01554
Device Sequence Number20830197
Product Code FPA
UDI-Device Identifier50885403222618
UDI-Public(01)50885403222618(11)240314(17)270314(10)24033261
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K022209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberMS3500-15
Device Lot Number24033261
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2024
Supplement Date Received by Manufacturer12/16/2024
Initial Report FDA Received Date10/27/2024
Supplement Report FDA Received Date12/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age11 YR
Patient SexMale
Patient Weight68 KG